×

zbMATH — the first resource for mathematics

The nil Hecke ring and singularity of Schubert varieties. (English) Zbl 0863.14031
The results of this article were announced by the author in: Lie theory and geometry: in honor of B. Kostant, Prog. Math. 123, 497-507 (1994; Zbl 0856.14017).

MSC:
14M15 Grassmannians, Schubert varieties, flag manifolds
17B45 Lie algebras of linear algebraic groups
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
PDF BibTeX XML Cite
Full Text: DOI EuDML arXiv
References:
[1] Andersen, H.H.: Schubert varieties and Demazure’s character formula. Invent. Math. 79 (1985) 611–618 · Zbl 0591.14036
[2] Bernstein, I.N., Gel’fand, I.M., Gel’fand, S.I.: Schubert cells and cohomology of the spaces G/P. Russian Math. Surveys 28 (1973) 1–26 · Zbl 0289.57024
[3] Boe, B.D.: Kazhdan-Lusztig polynomials for hermitian symmetric spaces. Trans. A.M.S. 309 (1988) 279–294 · Zbl 0669.17009
[4] Bourbaki, N.: Groupes et Algèbres de Lie, Chaps. IV–VI. Hermann, Paris 1968 · Zbl 0186.33001
[5] Carrell, J.B.: The Bruhat graph of a Coxeter group, a conjecture of Deodhar, and rational smoothness of Schubert varieties. Proc. Symp. Pure Math. 56 (1994) (edited by W. J. Haboush and B.J. Parshall) 53–61 · Zbl 0818.14020
[6] Carrell, J.B.: On the singular locus of a Schubert variety: A survey. (1994) Preprint
[7] Carrell, J.B.: The span of the tangent cone of a Schubert variety. (1995) Preprint · Zbl 0854.14022
[8] Cline, E., Parshall, B., Scott, L.: Cohomology, hyperalgebras and representations. J. Algebra 63 (1980) 98–123 · Zbl 0434.20024
[9] Deodhar, V.V.: Local Poincaré duality and non-singularity of Schubert varieties. Comm. Algebra 13 (1985) 1379–1388 · Zbl 0579.14046
[10] Deodhar, V.V.: A brief survey of Kazhdan-Lusztig theory and related topics, Proc. Symp. Pure Math. 56 (1994) (edited by W.J. Haboush and B.J. Parshall) 105–124 · Zbl 0836.20060
[11] Dyer, M.J.: The nil Hecke ring and Deodhar’s conjecture on Bruhat intervals. Invent. Math. 111 (1993) 571–574 · Zbl 0813.20043
[12] Fulton, W.: Introduction to Intersection Theory in Algebraic Geometry. CBMS regional conference series in Mathematics no. 54 (1984) Am. Math. Soc.
[13] Harris, J.: Algebraic Geometry. Springer, Berlin Heidelberg New York 1992 · Zbl 0932.14001
[14] Hartshorne, R.: Algebraic Geometry. Springer, Berlin Heidelberg New York 1977 · Zbl 0367.14001
[15] Jantzen, J.C.: Moduln mit einem höchsten Gewicht. LNM vol. 750, Springer, Berlin Heidelberg New York 1979 · Zbl 0426.17001
[16] Joseph, A.: On the variety of a highest weight module. J. Algebra 88 (1984) 238–278 · Zbl 0539.17006
[17] Joseph, A.: On the Demazure character formula. Ann. Sci. Éc. Norm. Sup. 18 (1985) 389–419 · Zbl 0589.22014
[18] Kac, V.G.: Infinite Dimensional Lie Algebras. Third edition, Cambridge University Press 1990 · Zbl 0716.17022
[19] Kac, V.G., Peterson, D.H.: Regular functions on certain infinite-dimensional groups. In: Arithmetic and Geometry-II, M. Artin, J. Tate (eds.), Birkhäuser (1983) 141–166 · Zbl 0578.17014
[20] Kazhdan, D., Lusztig, G.: Representations of Coxeter groups and Hecke algebras. Invent. Math. 53 (1979) 165–184 · Zbl 0499.20035
[21] Kostant, B., Kumar, S.: The nil Hecke ring and cohomology of G/P for a Kac-Moody group G. Adv. Math. 62 (1986) 187–237 · Zbl 0641.17008
[22] Kostant, B., Kumar, S.: T-equivariant K-theory of generalized flag varieties. J. Differ. Geom. 32 (1990) 549–603 · Zbl 0731.55005
[23] Kumar, S.: Demazure character formula in arbitrary Kac-Moody setting. Invent. Math. 89 (1987) 395–423 · Zbl 0635.14023
[24] Kumar, S.: The nil Hecke ring and singularity of Schubert varieties. In: Lie Theory and Geometry (in honor of Bertram Kostant), J.-L. Brylinski et. al. (eds.), Progress in Math. vol. 123, Birkhäuser (1994) 497–507 · Zbl 0856.14017
[25] Lakshmibai, V.: Singular loci of Schubert varieties for classical groups. Bull. A.M.S. 16 (1987) 83–90 · Zbl 0635.14022
[26] Lakshmibai, V., Seshadri C.S.: Singular locus of a Schubert variety. Bull. A.M.S. 11 (1984) 363–366 · Zbl 0549.14016
[27] Mathieu, O.: Formules de caractères pour les algèbres de Kac-Moody générales. Astérisque no. 159–160 (1988) 1–267
[28] Mumford, D.: The Red Book of Varieties and Schemes. LNM vol. 1358, Springer, Berlin Heidelberg New York (1988) · Zbl 0658.14001
[29] Polo, P.: On Zariski tangent spaces of Schubert varieties, and a proof of a conjecture of Deodhar. Indag. Math., n.s., 5 (1994) 483–493 · Zbl 0833.20050
[30] Ramanathan, A.: Schubert varieties are arithmetically Cohen-Macaulay. Invent. Math. 80 (1985) 283–294 · Zbl 0555.14021
[31] Ramanathan, A.: Equations defining Schubert varieties and Frobenius splitting of diagonals. Publ Math. IHES no. 65 (1987) 61–90 · Zbl 0634.14035
[32] Rossmann, W.: Equivariant multiplicities on complex varieties. Astérisque no. 173– 174 (1989) 313–330
[33] Ryan, K.M.: On Schubert varieties in the flag manifold of SL(n,\(\mathbb{C}\)). Math. Ann. 276 (1987) 205–224 · Zbl 0579.14045
[34] Seshadri, CS.: Line bundles on Schubert varieties. In: Vector Bundles on Algebraic Varieties, Tata Institute of Fundamental Research, Bombay Colloquium, Oxford University Press (1987) 499–528
[35] Slodowy, P.: On the geometry of Schubert varieties attached to Kac-Moody Lie-algebras. Can. Math. Soc. Conf. Proc. on ’Algebraic Geometry’ (Vancouver) vol. 6 (1984) 405–442
[36] Wolper, J.S.: A combinatorial approach to the singularities of Schubert varieties. Adv. Maths. 76 (1989) 184–193 · Zbl 0705.14048
[37] Wolper, J.S.: The Riccati flow and singularities of Schubert varieties. Proceedings of the AMS 123 (1995) 703–709 · Zbl 0826.14033
[38] Whitney, H.: Complex Analytic Varieties. Addison-Wesley Publishing Company 1972 · Zbl 0265.32008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.